Facebook Pixel
EmpowHER Guest

can prostinor2 change your menstural cycle?

By Anonymous November 30, 2014 - 7:09pm
Rate This

its my first time taking prostinor2. i took it on October 23 at 8:30 pm and 8:30 am friday morning...intercourse happened in the afternoon around 1 the same day .. its november 30th and my period is very late my regular period is the 16 to the 17 every month... can prostinor2 cause this

Add a Comment1 Comments

HERWriter Guide

Thank you for visiting the EmpowHER community and sharing your question. What you are experiencing is completely normal.


The most common side effect of an emergency contraceptive is changing the woman’s cycle. This can be scary, particularly if it causes a late period for someone who is concerned about being pregnant. Here is a list of its side effects:


Side effects may include changes in your period, nausea, lower abdominal pain, fatigue, headache, dizziness and breast tenderness. Some women may have changes in their period, a heavier or lighter next period, or a period that is early or late.


Anon, the medicine in these pills change your hormones and can affect your menstrual cycle for a month or so. I do not find it at all surprising that your cycle is still a bit off.


However, if you have had no bleeding at all, I would suggest you take a pregnancy test just to rule that out.




December 1, 2014 - 5:44am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!